MAUDE Adverse Event Report: MEDCOMP 14F X 32CM SPLIT CATH III; SPLIT CATH III HEMODIALYSIS CATHETER

MEDCOMP 14F X 32CM SPLIT CATH III; SPLIT CATH III HEMODIALYSIS CATHETER
Model Number ASPC32-3E.
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 03/28/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Two guidewires that are packaged in the reported kit were returned in a condition that made an evaluation impossible.One coated guidewire with a 3cm section of the coating separated from the wire was also returned.This guidewire is not packaged in the reported kit and cannot be confirmed to be a medcomp product.The manufacturer of the guidewire cannot be determined.
 
Event or Problem Description
During the insertion of the catheter, it has been difficult to mount the guidewire.Due to an important headache, we were obliged to stop the insertion and when removing the guidewire, a part of it did not stay attached.

Brand Name
14F X 32CM SPLIT CATH III
Common Device Name
SPLIT CATH III HEMODIALYSIS CATHETER
Manufacturer (Section D)
MEDCOMP
1499 delp drive
harleysville PA 19438
MDR Report Key7618678
Report Number2518902-2018-00037
Device Sequence Number1898245
Product Code MSD
UDI-Device Identifier00884908003895
UDI-Public884908003895
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Pharmacist
Type of Report Initial
Report Date (Section B) 06/20/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/02/2022
Device Model NumberASPC32-3E.
Device Catalogue NumberASPC32-3E.
Device Lot NumberMJGH320
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/23/2018
Initial Report FDA Received Date06/20/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;